# SDR IPXA10M61245

- Difficulty date: July 20, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 4059060901
- Part serial: 92040455
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT ABOUT 8000', ALT COMPARATOR WARNING FOLLOWED SHORTLY BY WINDSHEAR FAIL ALERT. NR 1 AP IN USE.  ACFT ON A/P WOULD NOT LEVEL OFF, AT 12000' IAS COMPARATOR CAME. ALT ALERT WINDOW SHOWED ALL DASHES. SWITCHED F/O TO NR 1 CADC. INDICATIONS RETUNED TO NORMAL.  A/P 1 & 2 BOTH WORKED AFTER F/O ON CADAC.  R AND R NR 2 CADC IAW AMM 34-16-01-4. PERFORMED PITOT STATIC CHECK IAW AMM 34-11-00-2 WITH NO DEFECTS NOTED.
